Journal of South China University of Technology (Natural Science Edition) ›› 2006, Vol. 34 ›› Issue (1): 66-72.

• Electronics, Communication & Automation Technology • Previous Articles     Next Articles

LM I Approach to Guaranteed Cost Control of Fuzzy Large-Scale Systems with Parametric Uncertainty

Zhang You-gang  Xu Bu-gong  Hou Xiao-li   

  1. College of Automatic Science and Engineering,South China Univ.of Tech.,Guangzhou 510640,Guangdong,China
  • Received:2005-03-11 Online:2006-01-25 Published:2006-01-25
  • Contact: 张友刚(1974-),男。博士后,主要从事鲁棒控制、大系统理论、时滞系统分析与控制方面的研究 E-mail:ygzhang@scut.edu.cn
  • About author:张友刚(1974-),男。博士后,主要从事鲁棒控制、大系统理论、时滞系统分析与控制方面的研究
  • Supported by:

    国家自然科学基金资助项目(60474047,60334010);广东省自然科学基金资助项目(31406)

Abstract:

A practical system should possess stability and other performances.This paper describes the guaranteed cost control of interconnected fuzzy large-scale systems with parametric uncertainty and proposes a design scheme of the guaranteed-cost controller with decentralized state feedback via LMI(Linear Matrix Inequality)technology.The proposed controller not only ensures the asymptotic stability of the closed-loop uncertain fuzzy large-scale system but also minimizes the upper bound of the quadratic perform ance measure of the system.A numerical example is finally provided to reveal the validity of the proposed approach.

Key words: parametric uncertainty, interconnected fuzzy large-scale system, guaranteed cost control, linear matrix inequality